Alert archive / Kansas / Red Flag Warnings in 2011

Red Flag Warning 14, NWS Wichita, KS

October 5, 20118 counties in Kansas

NWS Wichita, KS issued this red flag warning at Oct 5, 2011, 11:25 AM CDT for 8 counties in Kansas. It took effect at Oct 5, 2011, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 5, 2011, 11:25 AM CDT (16:25 UTC)
In effect from
Oct 5, 2011, 1:00 PM CDT
Expired
Oct 5, 2011, 7:00 PM CDT
In force
6 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Kingman County, KS, Lincoln County, KS, Reno County, KS, Rice County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 102 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 4.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2933 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WWUS83 KICT 051625
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1125 AM CDT WED OCT 5 2011

KSZ049-051-068-083-092-051730-
/O.CAN.KICT.FW.A.0008.111005T1800Z-111006T0000Z/
SALINE-MCPHERSON-HARVEY-SEDGWICK-SUMNER-
1125 AM CDT WED OCT 5 2011

...FIRE WEATHER WATCH IS CANCELLED FOR EXTREME GRASSLAND FIRE
DANGER FOR FIRE WEATHER ZONES 049...051...068...083 AND 092...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE FIRE
WEATHER WATCH. 


$$

KSZ032-033-047-048-050-067-082-091-060000-
/O.UPG.KICT.FW.A.0008.111005T1800Z-111006T0000Z/
/O.NEW.KICT.FW.W.0014.111005T1800Z-111006T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
1125 AM CDT WED OCT 5 2011

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...
047...048...050...067...082 AND 091...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT
UNTIL 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT. 

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST THIS AFTERNOON AND
  EARLY EVENING.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 21 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$


BILLINGS
3 follow-up statements
195 
WWUS83 KICT 051818
RFWICT

URGENT - FIRE WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE WICHITA KS
118 PM CDT WED OCT 5 2011

KSZ049-051-068-083-092-051930-
/O.CAN.KICT.FW.A.0008.000000T0000Z-111006T0000Z/
SALINE-MCPHERSON-HARVEY-SEDGWICK-SUMNER-
118 PM CDT WED OCT 5 2011

...FIRE WEATHER WATCH IS CANCELLED FOR EXTREME GRASSLAND FIRE
DANGER FOR FIRE WEATHER ZONES 049...051...068...083 AND 092...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE FIRE
WEATHER WATCH. 


$$

KSZ032-033-047-048-050-067-082-091-060000-
/O.UPG.KICT.FW.A.0008.000000T0000Z-111006T0000Z/
/O.NEW.KICT.FW.W.0014.111005T1818Z-111006T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
118 PM CDT WED OCT 5 2011

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...
047...048...050...067...082 AND 091...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT
UNTIL 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT. 

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST THIS AFTERNOON AND
  EARLY EVENING.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 21 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$


BILLINGS
290 
WWUS83 KICT 052018
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
318 PM CDT WED OCT 5 2011

KSZ032-033-047-048-050-067-082-091-060830-
/O.NEW.KICT.FW.A.0009.111006T1700Z-111007T0100Z/
/O.CON.KICT.FW.W.0014.000000T0000Z-111006T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
318 PM CDT WED OCT 5 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...
033...047...048...050...067...082 AND 091...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE
WEATHER ZONES 032...033...047...048...050...067...082 AND 091...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FIRE WEATHER
WATCH FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...SOUTH AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
  CONTINUE UNTIL EARLY THIS EVENING. STRONGER SOUTH WINDS ARE
  EXPECTED ON THURSDAY AFTERNOON...WITH GUSTS TO NEAR 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT WILL CONTINUE
  UNTIL EARLY EVENING...WITH MINIMUM HUMIDITY VALUES OF 30 TO 
  35 PERCENT EXPECTED ON THURSDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

KED
630 
WWUS83 KICT 052353
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
653 PM CDT WED OCT 5 2011

KSZ032-033-047-048-050-067-082-091-061500-
/O.EXP.KICT.FW.W.0014.000000T0000Z-111006T0000Z/
/O.CON.KICT.FW.A.0009.111006T1700Z-111007T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
653 PM CDT WED OCT 5 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR
FIRE WEATHER ZONES 032...033...047...048...050...067...082 AND
091...
...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR
EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...
047...048...050...067...082 AND 091...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. 

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE
  POSSIBLE ACROSS MOST OF CENTRAL AND SOUTH CENTRAL KANSAS BY
  THURSDAY AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 21 PERCENT IS ANTICIPATED BY
  THURSDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP ON THURSDAY WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

LAWSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Oct 5, 6:43 AM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, Oct 5, 6:43 AM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
643 AM CDT WED OCT 5 2011

.AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS WITH GUSTY SOUTHERLY
WINDS THE MAIN CONCERN. LEE TROUGH WILL CONTINUE TODAY WHICH WILL
RESULT IN INCREASED MIXING/GUSTY WINDS BY MIDDAY INTO THE AFTERNOON
HOURS. SOUTHERLY WIND GUSTS OF 25-30 KT WILL BE COMMON IN
CENTRAL/SOUTH CENTRAL KS...WITH SLIGHTLY LOWER GUSTS IN THE
SOUTHEAST NEAR KCNU.

WILL SEE A WEAK UPPER LEVEL DISTURBANCE MOVE ACROSS WRN KS LATE THIS
EVENING AND OVERNIGHT...WITH MID LEVEL CLOUDS INCREASING FOR THE
KICT/KRSL/KSLN AND KHUT TAF SITES.  SATURATION ASSOCIATED WITH THIS
DISTURBANCE...WILL LOWER CEILING HEIGHTS TO AROUND 6K FEET AGL. DRY
LOW LAYERS WILL KEEP MOST OF THE SHOWER CHANCES ASSOCIATED WITH THIS
SHORTWAVE FURTHER TO THE WEST...BUT COULD SEE A FEW SPRINKLES OR
WDLY SCT SHOWERS NEAR THE KHUT/KRSL TAF SITES AFTER 06Z/THU. SO WILL
INCLUDE A VCSH FOR THIS CHANCE.

KETCHAM

&&

.PREV DISCUSSION... /ISSUED 348 AM CDT WED OCT 5 2011/

DISCUSSION...

FORECAST PROBLEM: RANGELAND FIRE DANGER OVER CNTRL & SC KS.

TODAY-THU NGT:
MID-UPR PATTERN TO EXPERIENCE INCREASING AMPLIFICATION AS MID-UPPER LOW
..SPINNING OFF PACIFIC NW COAST EARLY THIS MORNING...TO MOVE SE OVER
GREAT BASIN. THIS WOULD INDUCE STRONG UPR-DECK RIDGE SITUATED OVER ERN
U.S. TO AMPLIFY. IN RESPONSE THE MID-UPR LOW SHOULD EXPERIENCE FURTHER
CYCLOGENESIS AS IT IS FORCED TO LIFT NE OVER UT & WY LATE THU NGT. THE
FEATURE WILL EJECT A "LEAD" SHORTWAVE NE FROM NM ACROSS KS TODAY AND
TONIGHT. THIS WOULD IN TURN INDUCE WRN PLAINS SFC TROF TO STRENGTHEN TO
RESULT IN INCREASING SLY FLOW OVER KS FROM TODAY THRU THU EVENING. WITH
CIRRIFORM CLOUDINESS SPREADING NE OVER KS THIS AFTERNOON KEEPING TEMPS
SOMEWHAT IN CHECK...PLUS DWPTS IN 40S DEPICTED ACROSS THE AREA...HAVE
OPTED TO CANCEL FIRE WEATHER WATCH FOR MARION...CHASE...BUTLER & COWLEY
COUNTIES FOR THIS AFTERNOON AS GRASSLAND FIRE DANGER INDICES (GFDIS) OF
~15 ARE DEPICTED. HOWEVER...WILL KEEP FIRE WEATHER WATCH IN EFFECT FOR
CNTRL & REMAINDER OF SC KS. DID NOT HOIST THE RED FLAG FOR THESE LATTER
AREAS AS HIGHEST GFDIS OF ~45 ARE DEPICTED FOR ONLY EXTREME SW CORRIDOR
OF KICT COUNTRY. FORECAST FOCI FOR THU WILL BE ON CONTINUED GRADUAL SLY
WINDS INCREASING ALONG WITH CONTINUED ELEVATED FIRE DANGER. WITH MID-UPR
CLOUD COVER INCREASING MAX MIXING POTENTIAL SHOULD NOT BE REALIZED. FOR
NOW FIRE WEATHER WATCH IS NOT BEING ISSUED. IF ONE SHOULD BE ISSUED WITH
LATER FORECAST EDITIONS IT WOULD BE ALONG EXTREME WRN CORRIDOR. THIS IS
SOMETHING TO KEEP IN MIND ON LATER FORECASTS.

THIS WEEKEND:
FORECAST IS STILL ON TSRA CHANCES. THE AFORE-MENTIONED CYCLONE IS STILL
EXPECTED TO ACCELERATE AS IT LIFTS N/NE FROM THE NWRN PLAINS TO ACROSS
SASKATCHEWAN WHERE IT'LL CONTINUE TO WIND UP LIKE AN ALARM CLOCK. THIS
WOULD RESULT IN LWR-DECK MOISTURE CHANNEL TO MOVE SLOWLY E WITH TIME. AS
SUCH THE INHERITED TSRA GAMEPLAN OF SLOWLY SPREADING SHRA/TSRA E ACROSS
KICT COUNTRY MAKES SENSE...THAT IS...GREATEST TSRA POTENTIAL OCCURRING
OVER AREAS GENERALLY ALONG & W OF I-135 FROM FRI THRU SAT NGT...THEN
OVER REST OF CWA SUN & SUNDAY NGT. LACK OF LIFT & STABILITY SHOULD KEEP
SVR POTENTIAL IN CHECK WITH ONLY LOCALIZED GUSTS ~50 MPH EXPECTED.

&&

FIRE WEATHER...
THE UNSEASONABLY WARM TEMPERATURES AND INCREASING WIND AND RELATIVELY
LOW HUMIDITY VALUES WILL RESULT IN CONTINUED GRASSLAND FIRE DANGER
CONCERNS THROUGH THURSDAY. VERY HIGH FIRE DANGER POTENTIAL WOULD BE
GREATEST FOR AREAS ALONG & W OF I-135 BOTH AFTERNOONS. DEW POINT
TEMPERATURES/HUMIDITY VALUES REMAIN THE BIGGEST CHALLENGE AND KEY TO
MEETING RED FLAG CONDITIONS. THEREFORE AM CONTINING FIRE WEATHER WATCH
FOR THIESE AREAS THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    84  61  85  66 /   0  10  10  10
HUTCHINSON      85  61  84  66 /   0  10  10  10
NEWTON          84  61  84  66 /   0  10  10  10
ELDORADO        84  61  85  65 /   0   0  10  10
WINFIELD-KWLD   85  61  86  66 /   0   0  10  10
RUSSELL         84  59  84  65 /  10  20  10  20
GREAT BEND      84  60  84  66 /  10  20  10  20
SALINA          85  60  82  66 /   0  10  10  10
MCPHERSON       85  61  83  66 /   0  10  10  10
COFFEYVILLE     84  61  85  64 /   0   0   0   0
CHANUTE         84  60  85  63 /   0   0   0   0
IOLA            84  59  85  63 /   0   0   0   0
PARSONS-KPPF    84  60  85  64 /   0   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THIS
EVENING FOR KSZ032-033-047>051-067-068-082-083-091-092.

&&
Hazardous weather outlook, Oct 5, 4:48 AM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
448 AM CDT WED OCT 5 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-061000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
448 AM CDT WED OCT 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A VERY HIGH TO POSSIBLY EXTREME GRASSLAND FIRE DANGER IS EXPECTED
THIS AFTERNOON AND EARLY THIS EVENING FOR AREAS PRIMARILY ALONG AND
WEST OF INTERSTATE 135. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR
THESE AREAS FROM 1 PM UNTIL 7 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT AND THURSDAY MORNING OVER
MOST OF CENTRAL KANSAS...BUT WILL BE NEITHER STRONG NOR SEVERE.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT OVER PRIMARILY RUSSELL
AND BARTON COUNTIES. THUNDERSTORMS WILL INCREASE AS THEY SPREAD
SLOWLY EAST ACROSS THE REGION OVER THE WEEKEND. THE GREATEST
CHANCES OF THUNDERSTORMS WILL OCCUR OVER CENTRAL AND SOUTH-CENTRAL
KANSAS WHERE GUSTS OF 40 TO 50 MPH ARE POSSIBLE. THE THUNDERSTORMS
WILL GRADUALLY DIMINISH SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES/KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 3:18 PM CDTFire Weather WatchICTBarton, Ellsworth, Harper, Kingman, Lincoln, Reno and 2 more13 hr
Oct 5, 3:25 PM CDTWind AdvisoryICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more28 hr

Nearby

Red Flag Warnings in Kansas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.